# SDR NOCA02507

- Difficulty date: January 27, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: 99480159
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"AFT DET FAN" MAINTENANCE MESSAGE.  REMOVED AND REPLACED THE AFT CARGO DET BLOWER ASSY PER AMM 21-16-01.  OPS CHECKS OK.
